Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

152 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Using skinlite cream for dark spot on face. Is there any side effect?

Answered by
Dr.
Dr. Kalpana Pathak

Dermatologist

Practicing since :2006

Answered : 2015 Questions

default
Posted on Thu, 7 Feb 2013 in Pigmentation Problems
Question: Hi, am just starting using skinlite cream because there are many dark spot on my face . And i heard about this cream that is useful to remove darkspots . Plz suggest me that is useful or not and is there any side effects for using this cream.
doctor
Answered by Dr. Kalpana Pathak 20 minutes later
Hi XXXXXXX,

Thanks for writing to us.

Skinlite is a strong pigmentation reducing cream containing hydro quinone, retinoid and mometasone. Though it is useful in reducing pigmentation, it can have side effects of redness, irritation, rebound pigmentation, if not used properly. So it is in patient's interest to use, only if it has been advised by a doctor.

I would be in better position to help you out if you could provide me with the areas involved, colour of pigmentation( red, brown, gray or black in color), any preceding cause that led to pigmentation( sun, acne, any skin lesion) and regardings its duration and medicines used so far. Uploading an image of the concerned area would be of immense help as dermatology is a visual field

Hoping to hear from you soon.

Take care.




Above answer was peer-reviewed by : Dr. Mohammed Kappan
doctor
default
Follow up: Dr. Kalpana Pathak 24 minutes later
My pigmentation are black on both chicks and i didn't using any treatment.and my is getting dark too.
My face colour is getting dark too so should i use the skinlite cream or not
doctor
Answered by Dr. Kalpana Pathak 41 minutes later
Hi XXXXXXX,

Thanks for writing back.

Your pigmentation could be due to melasma.
To treat the same you might follow these-
1) Use a sunscreen of SPF 50. Do not forget to apply at least 30 min prior to going out in sun. Avoid sun exposure as much as possible.
2) Use a glycolic acid or salicylic acid face wash
3) Take oral vitamin c and antioxidant supplement
4) Skinlite cream might be used. However it should always be used in night and for not more than 3 weeks. If any irritation or redness occurs should be immediately stopped
5) Use of Kojic acid or glycolic acid based cream along with skin lite will help too.

I would like to emphasise these are prescription drugs and should always be taken under a doctor's advise and follow up.

Hope that answers your query.

Take care
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Procedures
Medical Topics

Recent questions on  Acne vulgaris

doctor1 MD

Hi . I need your help badly. Ive never had an acne and never had alergies to foods for the last 26 yrs. Ive been using dermovate as spot treatments for pimples for 1 yr.but i stopped as ive found out its really potent and can cause acne. Been pimple free for 6 months until i noticed small red bumps growing on my face. Started using dermovate again as spot treatment. And things got worse. Red bumps were out of control. There are nights when i dont have them but wake up having too many. I went to a dr. She said its small pimples.and gave me pimple gel and toner. It was really really bad. It got too red.and it didnt lessen the bumps. I went to another dr. She said its allergies.but to what?? I nevrer had allergies on food or anything before. She gave me momate cream. It did wonders.as bumps dried up. But it keeps on resurfacing again making me more vulnerable to momate as i keep on using it everytime i get those small red bumps. Ive been using it for 5 months now.just days ago i finally decided to discontinue it as i dont want to be dependent on it because its a steroid. Face is still red now with tiny red bumps all over.when u squeeze it theres no pus its just like a clear liquid coming out of it plus they are really all over my face. Pls help i dont know what tbey really are.i tried eating healthy foods veggies and fruits but nothing has changed.Im really depressed having these bumps and there are days that i cry because of it. Pls help.

doctor1 MD

I am 22 yrs old, I took i-pill three times in last 3 months , while I was not sure even if I required it or not..
but since I was afraid of getting into trouble , I had to..
but now I am having irregular periods, my face is filled with acne, and I have gained about 10kgs in last 4-5 months (after taking the pills)..can you please explain the reasons, and what should I do now?

doctor1 MD

I am experiencing fatigue, some back pain, little dizziness, acne breakout and bloatedness. Counting from 28 days cycle I m already delayed 5 days I had my period last May 15 and had sexual intercourse a few hours after my period started and its now June 17, about 5 weeks already since the intercourse. I have no breast swelling, no morning sickness, no increase in urination or at least no change noticeable. what could possibly be happening, am i pregnant or am i just nearing another period?

doctor1 MD

Hello,I am a 26 year old woman who has recently found out I am about 4-5 weeks pregnant. I want a child in the future, however at this time in my life I cannot properly care for a child and have decided to seek an abortion. I have a few health concerns I would like to answer before the procedure, thank you. I have a strong fear of infertility after the abortion for three reasons:     1. I was prescribed Spironolactone when I was 16-21 years old which made me have extremely heavy periods for 7-9 days at a time every two weeks. Essentially I was having a heavy flow period every two weeks for five years. The reason I did not stop taking the medication sooner was because it completely cleared up my terrible skin acne. My ex-Kansas-doctor said that the constant bleeding was simply a common side effect. I could either have clear skin and constant periods or bad cystic acne, take it or leave it. But since that time I have always harbored a secret fear that those five years of excessive periods combined with the fact that women only have a certain number of eggs might make me infertile later in life. (I should also mention that I have been having heavy periods since I was 10 years old consistently, every week until now.) 2. When I moved to New York City I saw my first gynecologist and at their insistence began taking Ortho-Tri-Cyclen Lo at the age of 22 because of the cysts they spotted very clearly on my ovaries. They checked the cysts often and I was upgraded to different birth controls, until what I am currently on which is the older brand name Orto-Tri-Cylen. I have no cysts now, however at my last ultrasound they could still see where they had been. (I feel I should also mention that my sister suffers from more painful ovarian cysts, as has my mother, grandmother, and other female relatives. However I did not know this information until recently.) 3. Due to acne related reasons I resumed taking Spironolactone again at the age of 25, however this time in combination with Ortho-Tri-Cyclen with which I have had no excessive periods or complications. I was surprised to learn that these medications are commonly taken together, this information withheld from me because my Kansas dermatologist does not believe women should be allowed to take birth control. Any advice would be much appreciated, even if it is just a referral to a specific clinic, phone number, or website. Thank you very much for you time, I truly appreciate any information you may have to offer. Sincerely, Rose

doctor1 MD

acne prone skin but very mild.

doctor1 MD

my face has been this way for the past 3 months what is wrong with my face can someone please help me

doctor1 MD

Hello sir; I had a kidney stone pain around 5 weeks ago so i got a pain killer injection the concern i have is that i am confused whether the staff at clinic used a used a new syringe or not as the clinic was not a very big clinic and i went there...